[acne] spironolactone - do I stick it out? | Kr Laser

published on Jan 21, 2020

[ad_1]

One week into giving spiro a try to curb my hormonal acne and I’m not sure if I can stick it out because the side effects are pretty gnarly for me. My derm prescribed me 50 mg once a day, but I’m nervous about the dosage, so I’ve been cutting the pills in half and taking one a day in the morning after breakfast. I’m experiencing extreme dizziness, nausea, fatigue, weakness as well as excessive urination (this last one I expected and could live with, if it was the only side effect). I’ve noticed a small change in the amount of oil on my skin/hair, but not much of a change in acne (I know it’s only been a week so I wasn’t expecting a miracle here). I drink a fair amount of water every day, but I’ve noticed if I’m not absolutely chugging water all day long then I’m almost certainly going to feel like trash, especially around dinner time.

Did anyone else give up on spiro quickly due to side effects? Anything I can do to maybe stick it out for longer? I want clear skin so bad, and I know it takes time on spiro, but it doesn’t seem worth feeling this awful all the time. Any alternatives to spiro that have worked for you?

[ad_2]

View Reddit by pilolasvegasView Source